# SDR SWAA2022022238568

- Difficulty date: September 16, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A27814
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE CAVITY 10' INBD OF #6 FLAP TRACK ASSY WIGGLE PLATE IS CRACKED AT FASTENER HOLE / REMOVED CRACKED R/H WING TRAILING EDGE CAVITIY 10' INBD OF #6 FLAP TRACK ASSY WIGGLE PLATE AND REPLACED WITH NEW PLATE P/N 115A2781-4 IAW IPC 57-50-00-22A1 AND SRM 51-40-02 ATAG# ZA0096
